Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffer from azoospermia, premature ejaculation, watery semen. Low testosterone levels. Treatment?

I am 38 years of age.I am suffering from azoospermia , errection problem,very early ejaculation , watery semen ,no interest in sex,penis remians soft. I have seen doctors and found that Testosterone level was 4 which was very low. i was given testosteron injections but there is no positive result in my problem. hv also tried homeopathic and ayurvedic treatment too but no good results. can i be treated n get the sperms in my semen??Biaopsy also showed no sperms in my semen.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have Azoospermia.
There is no treatment for Azoospermia due to absence of spermatogenesis (No production of sperms by the Testicles.)
Since you have no desire for sex it indicates that you may have Hypogonadism.
A advice of a qualified Endocrinologist will be of much help to find out any solution on your problem.
Dr.Patil
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor